Subgroups of splittable classical groups
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Galois theory, rings, algebraic groups and their applications, Tome 183 (1990), pp. 29-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1990_183_a3,
author = {N. A. Vavilov},
title = {Subgroups of splittable classical groups},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {29--42},
year = {1990},
volume = {183},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1990_183_a3/}
}
N. A. Vavilov. Subgroups of splittable classical groups. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Galois theory, rings, algebraic groups and their applications, Tome 183 (1990), pp. 29-42. http://geodesic.mathdoc.fr/item/TM_1990_183_a3/